Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 483595, 16 pages
http://dx.doi.org/10.1155/2011/483595
Research Article

Integral Inequalities on Time Scales via the Theory of Isotonic Linear Functionals

1Centre for Advanced Mathematics and Physics, National University of Sciences and Technology, Islamabad 44000, Pakistan
2Department of Mathematics and Statistics, Missouri University of Science and Technology, Rolla, MI 65409-0020, USA
3Abdus Salam School of Mathematical Sciences, GC University, Lahore 54000, Pakistan
4Faculty of Textile Technology, University of Zagreb, Pierottijeva 6, 10000 Zagreb, Croatia

Received 26 April 2011; Accepted 23 May 2011

Academic Editor: Allan C. Peterson

Copyright © 2011 Matloob Anwar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Bohner and A. Peterson, Dynamic Equations on Time Scales: An Introduction with Application, Birkhäuser, Boston, Mass, USA, 2001.
  2. J. E. Pečarić, F. Proschan, and Y. L. Tong, Convex Functions, Partial Orderings, and Statistical Applications, vol. 187 of Mathematics in Science and Engineering, Academic Press, Boston, Mass, USA, 1992.
  3. J. L. W. V. Jensen, “Sur les fonctions convexes et les inégalités entre les valeurs moyennes,” Acta Mathematica, vol. 30, no. 1, pp. 175–193, 1906. View at Publisher · View at Google Scholar
  4. R. Agarwal, M. Bohner, and A. Peterson, “Inequalities on time scales: a survey,” Mathematical Inequalities and Applications, vol. 4, no. 4, pp. 535–557, 2001. View at Google Scholar · View at Zentralblatt MATH
  5. F.-H. Wong, C.-C. Yeh, and W.-C. Lian, “An extension of Jensen's inequality on time scales,” Advances in Dynamical Systems and Applications, vol. 1, no. 1, pp. 113–120, 2006. View at Google Scholar · View at Zentralblatt MATH
  6. U. M. Özkan, M. Z. Sarikaya, and H. Yildirim, “Extensions of certain integral inequalities on time scales,” Applied Mathematics Letters, vol. 21, no. 10, pp. 993–1000, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. Q. Sheng, M. Fadag, J. Henderson, and J. M. Davis, “An exploration of combined dynamic derivatives on time scales and their applications,” Nonlinear Analysis: Real World Applications, vol. 7, no. 3, pp. 395–413, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. M. R. S. Ammi, R. A. C. Ferreira, and D. F. M. Torres, “Diamond-α Jensen's inequality on time scales,” Journal of Inequalities and Applications, Article ID 576876, 13 pages, 2008. View at Google Scholar
  9. M. Bohner and G. Sh. Guseinov, “Multiple integration on time scales,” Dynamic Systems and Applications, vol. 14, no. 3-4, pp. 579–606, 2005. View at Google Scholar · View at Zentralblatt MATH
  10. M. Bohner and G. Sh. Guseinov, “Multiple Lebesgue integration on time scales,” Advances in Difference Equations, vol. 2006, Article ID 26391, 13 pages, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. B. Jessen, “Bemærkninger om konvekse Funktioner og Uligheder imellem Middelværdier. I,” Matematisk Tidsskrift B, vol. 2, pp. 17–28, 1931. View at Google Scholar
  12. P. R. Beesack and J. E. Pečarić, “On Jessen's inequality for convex functions,” Journal of Mathematical Analysis and Applications, vol. 110, no. 2, pp. 536–552, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. C. Dinu, “Hermite-Hadamard inequality on time scales,” Journal of Inequalities and Applications, Article ID 287947, 24 pages, 2008. View at Google Scholar · View at Zentralblatt MATH
  14. D. R. Anderson, “Time-scale integral inequalities,” Journal of Inequalities in Pure and Applied Mathematics, vol. 6, no. 3, article 66, 15 pages, 2005. View at Google Scholar · View at Zentralblatt MATH
  15. C. Dinu, “A weighted Hermite Hadamard inequality for Steffensen-Popoviciu and Hermite-Hadamard weights on time scales,” Analele Stiintifice ale Universitatii Ovidius Constanta, vol. 17, no. 1, pp. 77–90, 2009. View at Google Scholar
  16. J. E. Pečarić and P. R. Beesack, “On Jessen's inequality for convex functions. II,” Journal of Mathematical Analysis and Applications, vol. 118, no. 1, pp. 125–144, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. R. A. C. Ferreira, M. R. S. Ammi, and D. F. M. Torres, “Diamond-alpha integral inequalities on time scales,” International Journal of Mathematics and Statistics, vol. 5, no. A09, pp. 52–59, 2009. View at Google Scholar
  18. M. R. S. Ammi and D. F. M. Torres, “Hölder's and Hardy's two dimensional diamond-alpha inequalities on time scales,” Annals of the University of Craiova. Mathematics and Computer Science Series, vol. 37, no. 1, pp. 1–11, 2010. View at Google Scholar · View at Zentralblatt MATH
  19. M. Dresher, “Moment spaces and inequalities,” Duke Mathematical Journal, vol. 20, pp. 261–271, 1953. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. J. Aczél, “Some general methods in the theory of functional equations in one variable. New applications of functional equations,” Uspekhi Matematicheskikh Nauk, vol. 11, no. 3(69), pp. 3–68, 1956. View at Google Scholar